Journal of the Ramanujan Mathematical Society




Journal of the Ramanujan Mathematical Society

Publisher: Ramanujan Mathematical Society
Editor: E. Sampath Kumar
Online ISSN: 2320-3110, Print ISSN: 0970-1249
Frequency: Quarterly

Description:

After RMS was founded in 1985, the starting of its journal - Journal of the Ramanujan Mathematical Society (JRMS) - followed as a sequitur in 1986. As one who mooted the idea of starting the journal, the mantle of Editor-in-Chief fell naturally upon Professor K.S. Padmanabhan. He put it on a solid foundation during the period 1986-1991 of his chief editorship so that it could shape into a truly international journal. Professor V. Kannan succeeded him in 1992 and continued in this capacity till 1996. Professor Kumar Murty took over the Chief Editorship in 1997. Embedded as he is in the pride of Indian nationalism, Professor Kumar Murty has chosen a team of relatively young but accomplished mathematicians, all Indian, as his associate editors for the JRMS . Under his stewardship, JRMS has witnessed a meteoric rise that could be seen from the fact that the American Mathematical Society (AMS) came forward to undertake the distribution of JRMS outside India. To start with, it had ordered for 25 copies; this was later raised to 40 and then to 50. Apart from this, there are some 105 Indian subscribers, too. The journal is also being mailed free to all the members of the Society who opted for it in the membership form. To start with, JRMS had two issues per year. Now it has four issues per year and it is proposed to increase the number to six possibly from next year. True to the wishes of the founders of RMS, the journal maintains both quality and regularity, the quality is being taken care of by the Editor-in-Chief and his associates and regularity, by the untiring efforts of the Managing Editor Professor Sampathkumar.

Table of Contents

Vol 34, No 4 (2019)

Articles

On Klingen Eisenstein Series with Level in Degree Two
Ralf Schmidt, Alok Shukla
 Vol 34, No 4 (2019), Pagination: 373-388
ABSTRACT |  PDF     Abstract Views: 287  |  PDF Views: 0
A Short Note on the Divisibility of Class Numbers of Real Quadratic Fields
Jaitra Chattopadhyay
 Vol 34, No 4 (2019), Pagination: 389-392
ABSTRACT |  PDF     Abstract Views: 261  |  PDF Views: 0
A Note on Depth Preservation
Manish Mishra, Basudev Pattanayak
 Vol 34, No 4 (2019), Pagination: 393-400
ABSTRACT |  PDF     Abstract Views: 252  |  PDF Views: 0
Interpreting Some Fifth and Sixth Order Mock Theta Functions by Attaching Weights
S. Sharma, M. Rana
 Vol 34, No 4 (2019), Pagination: 401-410
ABSTRACT |  PDF     Abstract Views: 232  |  PDF Views: 0
A Note on the Arithmetic Chowla-Milnor Space
Abhishek T. Bharadwaj
 Vol 34, No 4 (2019), Pagination: 411-416
ABSTRACT |  PDF     Abstract Views: 227  |  PDF Views: 0
New Infinite Families of Congruences Modulo 3, 5 and 7 For Overpartition Function
Jubaraj Chetry, Nipen Saikia
 Vol 34, No 4 (2019), Pagination: 417-426
ABSTRACT |  PDF     Abstract Views: 245  |  PDF Views: 1
Existence of Euclidean Ideal Classes Beyond Certain Rank
Jyothsnaa Sivaraman
 Vol 34, No 4 (2019), Pagination: 427-432
ABSTRACT |  PDF     Abstract Views: 239  |  PDF Views: 0
Some Explicit Computations in Arakelov Geometry of Abelian Varieties
Eric Gaudron
 Vol 34, No 4 (2019), Pagination: 433-447
ABSTRACT |  PDF     Abstract Views: 223  |  PDF Views: 0
Semi-stability of the Pullback of T𝕡2 on an Elliptic Curve
Amit Kumar Singh
 Vol 34, No 4 (2019), Pagination: 449-455
ABSTRACT |  PDF     Abstract Views: 224  |  PDF Views: 0
A Note on Generalizations of Stieltjes Constants
Tapas Chatterjee, Suraj Singh Khurana
 Vol 34, No 4 (2019), Pagination: 457-468
ABSTRACT |  PDF     Abstract Views: 252  |  PDF Views: 0